# SDR SIMA20150328006

- Difficulty date: March 28, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 00
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING UPPER FAIRING SUPPORT AT FRAME 49 IS CRACKED.  PERFORMED DOUBLER REPAIR FOR CRACK AT LT OVERWING UPPER FAIRING SUPPORT IAW ERS-EM-53MR-1177 & SRM 53-23-12.
